| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient was reportedly hospitalized due to unknown reasons.The recipient underwent an mri and presented with pain.Advanced bionics is in the process of gathering more information, once more information is obtained a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section: advanced bionics considers the investigation into this reportable event as closed.Hospitalization was due to relapsing polychondritis syndrome and numbness in the arms, and not device related.The recipient is using device.No additional information will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.